The Fifth International Conference on Mathematical Population DynamicsView this Special Issue
B. D. Sleeman, "Editorial", Computational and Mathematical Methods in Medicine, vol. 2, Article ID 791037, 1 page, 2000. https://doi.org/10.1080/10273660008833049
This article has no abstract.
Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.